# SDR P5CA9700317

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND EROSION ON UPPER LEFT WING LEADING EDGE PANEL OUTBOARD OF NR 2 PYLON.  REPAIRED PANEL PER BAC SRM 51-40-09.
